# SDR DALA2024122611999

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 79,772 hours, 34,736 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 257T110320
- Condition: Faulty
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SHIP 0687 -GEAR/DE- GEAR DISAGREE AFTER EXTENSION. CYCLED GEAR AND INDICATION NORMAL. CORRECTIVE ACTION: REPLACED LANDING GEAR CONTROL LEVER MODULE.
